# SDR ASOA20150706035

- Difficulty date: July 6, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 34,025 hours, 26,112 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ACFT ROLLED RT SUDDENLY WITH AUTOPILOT ON.  ALSO FELT SOME BUFFETING.  THE AUTIOPILOT WAS TURNED OFF AND ACFT FLEW WITHOUT ANY FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS . NO FAULTS WERE FOUND. MAINTENANCE  REPLACED THE NR 1 IC-600 COMPUTER AND NR 1 AHRS COMPUTER FOR PRECAUTIONARY PURPOSES.  OPS CHECKS WERE GOOD.  THE ACFT RETURNED TO SERVICE.
